# SDR CA100217004

- Difficulty date: February 4, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- System (JASC): 2330 · Entertainment System
- Part: Antenna
- Condition: Malfunctioned
- Location: Satellite Tv
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE RUNS, MX NOTED A SIGNIFICANT LOSS IN VHF NR 1 RECEPTION SENSITIVITY WHILE THE LIVE TV ENTERTAINMENT SYS WAS IN OPERATION, SPECIFICALLY IN THE UPPER TUNING RANGE. VHF NR 2 WAS UNEFFECTED. UPON REPLACEMENT OF THE LIVE TV SATELLITE ANTENNA, VHF NR 1 RECEPTION RETURNED TO NORMAL OPERATION. (TC 20100217004)
